Paradiv Xt Syrup 60ml
By ZEE LABORATORIES LTD
60ml Syrup in Bottle
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely
Paradiv Xt 250 MG Description
Paradiv Xt Syrup contains paracetamol, also known as acetaminophen. It belongs to a group of medicines called Analgesics (painkillers) or Antipyretic (medicines used to reduce fever).
|You Save||₹6.75 (15% on MRP)|
|Contains||Paracetamol / Acetaminophen(250.0 Mg)|
Check more medicines with composition as Paracetamol / Acetaminophen(250.0 Mg)
1 Brand Alternate(s)
Contains same composition as Paradiv Xt Syrup 60ml
- Nexpar 250mg Syrup 100mlBy Pulse Pharmaceuticals Pvt Ltd100ml Syrup in BottleMRP 63.50₹ 55.88₹ 0.56/Millilitre
Uses of Paradiv Xt 250 MG
- Periods pain
- Joint Pain
- Flu like symptoms
Contraindications of Paradiv Xt 250 MG
- If you are allergic to paracetamol or any of the ingredients of this medicine
- If you are taking any other product that contains paracetamol
Side effects of Paradiv Xt 250 MG
- Side effects of paracetamol are rare
- Very rare cases of serious reactions may occur like skin rash, reddening, blisters, difficulty in breathing, swollen face or a runny nose
- Immune disorders where blood doesn't clot properly (thrombocytopenia purpura)
- High number of methemoglobin (form of haemoglobin containing iron) known as methaemoglobenaemia
- Low number of white blood cells (agranulocytosis)
Precautions and Warnings of Paradiv Xt 250 MG
Can I take Paradiv Xt Syrup during pregnancy?
It can be taken in pregnancy as there are no side effects in recommended doses; however, consult your doctor on the use of this medicine before taking.
Can I take Paradiv Xt Syrup while breastfeeding?
Paracetamol passes into breastmilk in small amount. This medicine can be used during breastfeeding.
Can I drive if I have consumed Paradiv Xt Syrup?
Paracetamol is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Paradiv Xt Syrup?
It is advised not to consume alcohol during the treatment, as it may cause liver damage especially more than three alcoholic drinks per day.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease
- You are taking any other medicines or products that contain paracetamol, taking too much of the same can cause liver damage
- You are alcoholic or are suffering from chronic malnutrition
Mode of Action of Paradiv Xt 250 MG
How Does It Work?
There are some chemicals in the body called prostaglandins. These are substances that cause pain, swelling, fever. Paradiv Xt Syrup contains paracetamol which blocks the production of these prostaglandins, thus temporarily controlling fever or pain. It acts on the area of brain which is responsible for controlling temperature. Thus, it controls the fever....
Directions for Use of Paradiv Xt 250 MG
- Take medicine as directed by your doctor
- Shake well before use
- Read the instructions carefully on the label before using the medicine
Interactions of Paradiv Xt 250 MG
Interactions with other medicines
- Medicines used to treat nausea or vomiting like metoclopramide or domperidone
- Medicines used to thin the blood like warfarin
- Cholesterol lowering medicines like colestyramine, do not take this medicine within one hour of taking Paradiv Xt Syrup
- Medicines used to treat bacterial infection like chloramphenicol
Interactions with food items
No information is available on interactions of this medicine when taken with food
Storage and disposal of Paradiv Xt 250 MG
- Store below 25°C
- Protect it from direct sunlight
- Please keep it away from children
Dosage of Paradiv Xt 250 MG
- Taking Paradiv Xt Syrup in high doses may result in serious liver damage.
- Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of atleast 4-6 hours between this dose and next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Dr. Ravi Kakarla
Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using this medicine?
- Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose
- Caution is needed in older people too
Q: My child has fever, can I give Paradiv Xt Syrup to my child who is five years old?
A: No, this medicine is not meant for use in children below 6 years of age.
Q: My child, who is 3 years old happened to consume entire bottle of this medicine, what should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Expires on or After
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Please add item(s) to proceed